# SDR UPS06547859

- Difficulty date: August 10, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 17,071 hours, 11,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10055
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN AFT CARGO FUSELAGE FRAME STA 1280, BET S25R TO S26R.  DIMENSIONS OF THE DENT = 1.9" BY 1.0"W BY 0.035"D THE DISTANCE FROM THE CENTER OF THE DENT AND FLOOR TRANSITION PANEL IS 9.2" AND THE DISTANCE B/W CENTER OF DENT TO THE EDGE OF PROD SPLICE IS 6.1".
